# SDR CA970327003

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Broken
- Location: Wing Spoiler
- Component: Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING SPOILER CLUTCH WIRE TO UPPER MICROSWITCH FOUND BROKEN.
